# SDR CALA2013091091179

- Difficulty date: September 7, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 82,058 hours, 23,575 cycles
- Engine: Pwa PW2037
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 755299D
- Part serial: A2001
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE SLAT DISAGREE EICAS, RTFL FLAP-SLATS INDICATING BETWEEN 0 & 1.  REPLACED NR 2 ROTARY ACTUATOR.
